# SDR MALA976395

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Engine: Ge CT79B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DTW, THE RIGHT CHIP DETECT LIGHT CAME ON, COMPLIED WITH QRH.  ALL ENGINE PARAMETERS WERE NORMAL.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE FOUND ONE SLIVER HAIR LIKE PIECE ON CHIP DETECTOR.  CLEANED CHIP DETECTOR AND SCAVANGE SCREENS.  GROUND RAN AIRCRAFT FOR 15 MINUTES, RIGHT CHIP DETECTOR LIGHT DID NOT ILLUMINATE.  ALL WORK DONE IAW CT7 MM FAULT ISOLATION 72-00-00 PAGE 198.17.  ALL CHECKS GOOD.
